# SDR 00FDEA00256

- Difficulty date: April 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1156  WHILE WORKING CLOSE CARD FND CORROSION ON FLOORBEAM LOWER FLANGE AT BS 1130, RBL 5, WL 201 UNDER NUTCLIP.  **  S/D **  R&R PER FEDEX SRM 53-10-1, 51-30-2, EA# 7-5310-50036A.
